You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1973/28/2
On the existence of invariant measures for Markov processes
Download
PDF
- On the existence of invariant measures for Markov processes
Article
Original scientific text
Title
On the existence of invariant measures for Markov processes
Authors
A. Lasota
1
Affiliations
Kraków
Annales Polonici Mathematici
1973/28/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
207-211
Main language of publication
English
Published
1973
Exact and natural sciences
mathematics